Question about Med's

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

eveie
Regular Member


Date Joined May 2006
Total Posts : 89
   Posted 8/23/2007 2:56 PM (GMT -7)   
Hi Ladies,
I have a question. I am one of those people who cannot tolerate the meds like Tamoxifen and Arimidex. I have just been told by my Dr. to go off the Aromasin now as it is playing havoc with my body. I am at a loss here as I don't know what else they can give me if I keep having these awful side effects. It has definately made an impact on my daily life. Anybody else like this?
Thanks!
The true joy of life is in the journey


possitive
Regular Member


Date Joined Mar 2005
Total Posts : 239
   Posted 8/23/2007 7:19 PM (GMT -7)   
Hi Eveie,I was on Tamoxifan and the Doctor changed me to Arimidex and now i have alot of body aches and sometimes my legs hurt so bad.Some people have different side effects.i think i felt better when i was on tamoxifan and i am thinking about switching back to Tamox.What kind of side effects did you have with these meds ?  Tammy
 GOD WILL NOT GIVE US MORE THAN WE CAN HANDLE!!!!!


Lmmackey
Regular Member


Date Joined Mar 2005
Total Posts : 316
   Posted 8/24/2007 1:54 PM (GMT -7)   
Hi. I was never on Tamoxifen, so I cannot speak about that, but I was on Arimidex for nearly a year. I hated that. My bones and joints really ached all the time. I talked to my doc about that and he suggested we try another aromatase inhibitor called Femara. I've been on that for 6 months now with minimal side effects. I really don't notice joint pain or bone pain, so for me I'm very, very pleased. You might give that a try. Good luck! -- Lauré
The finger of God touches your life when you make a friend.
----Mary Dawson Hughes---


babyseeester
Veteran Member


Date Joined Oct 2004
Total Posts : 826
   Posted 8/24/2007 4:25 PM (GMT -7)   
Now, I was the total opposite.  I hated Femara and am now on Arimidex with almost no side effects.  Just goes to show - we are all different.  Tamoxifen was no problem, either, other that hot flashes.  Sorry you are having this trouble.  Hopefully, they will figure something out for you.
L & H,
Kathy


eveie
Regular Member


Date Joined May 2006
Total Posts : 89
   Posted 8/25/2007 2:56 PM (GMT -7)   

Thanks for your replies. Aromasin is the third one that I have tried. As with the others I am getting daily headaches, horrible joint pain, (I can't even use my hands due to the swelling and pain) and there's more..lol. My Dr. said that some people just can't tolerate these meds...so what's my option? I would rather have chemo once a month than this as I can't do to much. I stopped the Aromasin per my Dr. and will see him next week. so we shall see!

thanks again for your replies.

xoxoxox

eve


The true joy of life is in the journey


babyseeester
Veteran Member


Date Joined Oct 2004
Total Posts : 826
   Posted 8/26/2007 11:27 AM (GMT -7)   
My hands and wrist are hurting, too, but I've attributed it to a lot more typing at work.  Maybe it is a side effect.  If it is, it's still much better than what I had with Femara. 
 
Please let us know what the doctors tell you.  You are in my thoughts.
L & H,
Kathy

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 9:07 PM (GMT -7)
There are a total of 2,735,152 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151376 registered members. Please welcome our newest member, ufindjess.
284 Guest(s), 6 Registered Member(s) are currently online.  Details
geop, Teamchris, Charmed3, LG13, puppylover, (Seashell)


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer